Previous |  Up |  Next


completely regular ordered; strictly completely regular ordered; pairwise completely regular; pairwise regular; $I$-space
We construct a completely regular ordered space $(X,{\Cal T},\leq)$ such that $X$ is an $I$-space, the topology $\Cal T$ of $X$ is metrizable and the bitopological space $(X,{\Cal T}^\sharp,{\Cal T}^{\flat})$ is pairwise regular, but not pairwise completely regular. (Here ${\Cal T}^\sharp$ denotes the upper topology and ${\Cal T}^\flat$ the lower topology of $X$.)
[1] Kelly J.C.: Bitopological spaces. Proc. London Math. Soc. 13 (1963), 71-89. MR 0143169 | Zbl 0107.16401
[2] Künzi H.P.A.: Completely regular ordered spaces. Order 7 (1990), 283-293. MR 1113204
[3] Künzi H.P.A.: Quasi-uniform spaces - eleven years later. Top. Proc. 18 (1993), to appear. MR 1305128
[4] Lane E.P.: Bitopological spaces and quasi-uniform spaces. Proc. London Math. Soc. 17 (1967), 241-256. MR 0205221 | Zbl 0152.21101
[5] Lawson J.D.: Order and strongly sober compactifications. in: Topology and Category Theory in Computer Science, ed. G.M. Reed, A.W. Roscoe and R.F. Wachter, Clarendon Press, Oxford, 1991, pp. 179-205. MR 1145775 | Zbl 0745.54012
[6] Nachbin L.: Topology and Order. D. van Nostrand, Princeton, 1965. MR 0219042 | Zbl 0333.54002
[7] Priestley H.A.: Ordered topological spaces and the representation of distributive lattices. Proc. London Math. Soc. 24 (1972), 507-530. MR 0300949 | Zbl 0323.06011
[8] Schwarz F., Weck-Schwarz S.: Is every partially ordered space with a completely regular topology already a completely regular partially ordered space?. Math. Nachr. 161 (1993), 199-201. MR 1251017
Partner of
EuDML logo